# SDR QXEA2013032800688

- Difficulty date: March 28, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 27,772 hours, 28,835 cycles
- Engine: Pwc PW150A
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 449.5 S24r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24S CLIP IS CORRODED AT STA 449.5. STRINGER CLIP AT 24S STA 449.5 IS CORRODED OUT OF LIMITS IAW SRM 53-30-03-00-01, REV 12.  STRINGER CLIP WAS REMOVED IAW SRM REV 12, 51-42-05-02-01.  RECEIVED NEW PART AND MATCH DRILED TO AC IAW SRM REV 12, 51-40-07-02-01.  OK TO INSTALL. INSTALL STR CLIP IAW SRM 51-42-05-02-01, REV 12.  APPLIED PRIMER, TOPCOAT AND CPC IAW SRM 51-25-10-02-01, 51-25-15-02-01, REV 12, AND AMM 51-25-01-390-801, REV 40.
